Re: deprovera shot


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]


Posted by latisha on March 28, 2001:
In Reply to: deprovera shot posted by stephanie on September 10, 2000:
>>  No one told me the long term effects of the depo shot not even my doctor. I only had 3 shots then my husband and I decided we would like to have a baby. Then I found out it could take 6 months to a year to even have my period again and there is nothing the doctor can do you just have to wait it out. Its very depressing. If you want to have kids or you dont I would advise anyone not to go on the deprovera shot!!!!
I WILL TELL YOU WHAT YOUR DOCTOR WON'T. EMAIL ME. DEPROVERA IS DEFINITELY NOT THE WAY TO GO. I HAVE BEEN OFF DEPO, FOR A YEAR NOW. I HAVE HAD MY PERIOD SINCE JANUARY 1ST 2001, TO THIS PRESENT DAY.




Follow Ups:



Post a Followup
Name:
E-Mail:
Subject:
Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]